# SDR DALA1156120138

- Difficulty date: September 22, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1197+66 FLOOR FRAME UPPER SURFACE CORRODED AT RBL 42 BEYOND LIMITS OF SRM.  FLOORBEAM UPPER CHORD REPLACED PER B767-300 N SRM 51-10-02 AND INSTALLED PER B767-300 SRM 51-40-02.
